应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 828-841    DOI: 10.1007/s10255-018-0795-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations
Ya-bing WEI1,2, Yan-min ZHAO1, Zheng-guang SHI3, Fen-ling WANG1, Yi-fa TANG4,5
1 School of Mathematics and Statistics, Xuchang University, Xuchang 461000, China;
2 School of Mathematics and Systems Science, Beihang University, Beijing 100191, China;
3 School of Economic Mathematics, Southwestern University of Finance and Economic, Chengdu, 611130, China;
4 LSEC, ICMSEC, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China;
5 School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9